# SDR CALA2023122803746

- Difficulty date: December 23, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 70,383 hours, 30,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: UNKNOWN
- Part serial: NA
- Condition: Stuck
- Location: Door 1r
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN DOOR 1R HAS A DEAFENING SQUEEL. AT ALT NO CHANGE. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED  CHECK DOOR SEAL MAC RELATED WORK ORDER 000000003093189 AND PRTR MAC RELATED WORK ORDER 000000003093189 AND PRTR FOR DEBRIS OR SLIDE BUSTLE STRAP.   FOUND PIECE OF PLASTIC FROM STOCKING MAC METER INITIATED FOR WITH VENDOR ID AIRCRAFT, STUCK IN SEAL AREA.  SEAL IS NOT DAMAGED. REMOVED. RELATED WORK ORDER 000000003093189 AND PRTR  FOUND PIECE OF PLASTIC FROM STOCKING AIRCRAFT, STUCK IN SEAL AREA. SEAL IS NOT DAMAGED. REMOVED. MAC METER INITIATED FOR RELATED WORK ORDER 000000003093189 AND PRTR  FOUND PIECE OF PLASTIC FROM STOCKING AIRCRAFT, STUCK IN SEAL AREA. SEAL IS NOT DAMAGED. REMOVED.
